# SDR SIMA200231006

- Difficulty date: October 30, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N737MW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145396
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, FOUND DENT IN LEFT FORWARD FUSELAGE SKIN.  CUT OUT DAMAGED AREA.  PERFORMED EDDY CURRENT INSPECTION OF THE AREA.  NO DEFECTS NOTED.  FABRICATED AN EXTERNAL DOUBLER, FILLER PLATE.  REPAIR DONE IAW EMB GST-3190/02 AND STANDARD EMB135 SRM PRACTICES.  (M)
